MathSciNet Relay Station
MathSciNet bibliographic data
MR683261 47H09 (58C10)
Goebel, Kazimierz; Reich, Simeon Iterating holomorphic self-mappings of the Hilbert ball. Proc. Japan Acad. Ser. A Math. Sci. 58 (1982), no. 8, 349–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement